# SDR UALA2011020700636

- Difficulty date: February 5, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 61,692 hours, 8,897 cycles
- Engine: Pwa PW4090
- Engine time: 38,799 hours, 5,092 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Condition: Underserviced
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

ECM DATA SHOWING HIGHER THAN NORMAL OIL USAGE. 6 QTS ADDED AT END OF FLT.    NO EXTERNAL LEAKS FOUND AFTER HIGH POWER RUN.  NO OIL FOUND FROM B & B ALSO. OIL CONSUMPTION IS WITHIN LIMITS.
